# SDR AALA202209227511

- Difficulty date: September 22, 2022
- Submitted: September 22, 2022
- Operation: Air carrier
- Aircraft: N189UW
- Make and model: Airbus A300*
- Aircraft serial: 1425
- Aircraft time: 69,167 hours, 26,222 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap
- Part number: D5758620000941
- Part serial: D01179
- Condition: Delaminated
- Location: Zone 600 - Rh Wi
- Part time: 69,111 hours, 26,202 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: RIGHT WING OUTBOARD TRAILING EDGE FLAP ASSEMBLY HAS DELAMINATION ON THE TRAILING EDGE AT FLAP RIB 5 NEAR FLAP TRACK 3C. REPAIRED FLAP PER EA 339273.
